Q-curves of degree 5 and jacobian surfaces of GL2-type

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We construct a parametric family {E(±) (s, t, u)} of minimal Q-curves of degree 5 over the quadratic fields Q(√s2 + st - t2), and the family {C(s, t, u)} of genus two curves over Q covering E(+) (s, t, u) whose jacobians are abelian surfaces of GL2-type. We also discuss the modularity for them and the sign change between E(+) (s, t, u) and its twist E(-) (s. t, u), which correspond by modularity to cusp forms of trivial and non-trivial Neben type characters, respectively. We find in {C (s, t, u)} concrete equations of curves over Q whose jacobians are isogenous over cyclic quartic fields to Shimura's abelian surfaces A f attached to cusp forms of Neben type character of level N = 29, 229, 349, 461, and 509.

Original languageEnglish
Pages (from-to)165-182
Number of pages18
JournalManuscripta Mathematica
Volume98
Issue number2
DOIs
Publication statusPublished - 1999 Feb

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Q-curves of degree 5 and jacobian surfaces of GL<sub>2</sub>-type'. Together they form a unique fingerprint.

  • Cite this